# SDR AALA202001139033

- Difficulty date: January 11, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 80,647 hours, 9,725 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INSPECTION OF DOOR L4 DOOR FOUND ESCAPE SLIDE PACK INFLATION CYLINDER PRESSURE LOW. ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE REPLACED DOOR SLIDE ASSEMBLY PER MCM 25-94-25.*** (CLOSED)
